IJPAM: Volume 93, No. 3 (2014)
CRITERIA FOR DISCRETE-TIME LINEAR SYSTEMS
WITH INTERVAL TIME-VARYING DELAY
AND NONLINEAR PERTURBATIONS
Department of Mathematics
Faculty of Science
Khon Kaen University
Khon Kaen 40002, THAILAND
Abstract. In this paper, we study the problem of stability analysis for discrete-time linear system with interval time-varying delay and nonlinear perturbations. By constructing a new Lyapunov-Krasovskii functional with triple summation terms, mixed model transformation, Jensen-type summation inequality and utilization of zero equation, new delay-range-dependent asymptotic stability criteria are obtained and formulated in terms of linear matrix inequalities (LMIs). Moreover, we obtain new delay-range-dependent asymptotic stability criteria of discrete-time linear system with interval time-varying delay. Numerical examples are given to demonstrate the effectiveness and less conservativeness of the proposed methods.
Received: March 1, 2014
AMS Subject Classification: 26D15, 34D20, 34K20, 37B25, 37C75, 37D40.
Key Words and Phrases: delay-range-dependent stability criteria, discrete-time linear system, interval time-varying delay, nonlinear perturbations, model transformation, linear matrix inequality
Download paper from here.
DOI: 10.12732/ijpam.v93i3.12 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 427 - 447
This work is licensed under the Creative Commons Attribution International License (CC BY).